# SDR UALA2010082303077

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 55,124 hours, 8,079 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 3f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3F EMERGENCY PATH LIGHT INOPERATIVE AFTER FURTHER ANALYSIS, IT HAS BEEN DETERMINED THIS IS NOT AN SDR REPORTABLE EVENT.
